# SDR 99ZZZX67

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N23712
- Make and model: Beech 58TC
- Aircraft serial: TK67
- System (JASC): 2140 · Heating System
- Part: Elbow
- Part number: MS208225
- Condition: Corroded
- Location: Heater
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HEATER TEST PER AD NOTE 96-20-07, FOUND ELBOW FITTING FOR HEATER COMBUSTION CHAMBER DRAIN LEAKING.  FURTHER INVESTIGATION SHOWED ALUMINUM FITTING WAS BADLY CORRODED THROUGH AND FUEL DRAIN PASSAGE WAS COMPLETELY CLOGGED WITH CORROSION.  WITH THIS DRAIN BLOCKED UNBURNED FUEL WILL JUST LAY IN HEATER INSTEAD OF DRAINING OVERBOARD.  SUBMITTER STATED COULD EXPLODE IF IGNITED.  INSTALLED MS20822-5J STAINLESS STEEL FITTING TO ELIMINATE CORROSION PROBLEM.  SUGGEST ALL JANITROL HEATER INSTALLATIONS BE CHECKED TO BE SURE STAINLESS FITTINGS ARE INSTALLED IN EMERGENCY FUEL DRAINS.
